# SDR RYNA200600004

- Difficulty date: March 19, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D31041147
- Part serial: 1248RY
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EVACUATION SLIDE BOTTLE PRESSURE LOW, IN RED.  REMOVED AND REPLACED EVACUATION SLIDE.
